Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the automorphism group of a semisimple Jordan algebra of characteristic zero

Author: S. Robert Gordon
Journal: Bull. Amer. Math. Soc. 75 (1969), 499-504
MathSciNet review: 0242912
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Karl-Heinz Helwig, Über Automorphismen und Derivationen von Jordan-Algebren, Nederl. Akad. Wetensch. Proc. Ser. A 70=Indag. Math. 29 (1967), 381–394 (German). MR 0225831
  • 2. Karl-Heinz Helwig, Halbeinfache Reele Jordan-Algebren, Habilitationsschrift, University of Munich, München, 1967.
  • 3. Nathan Jacobson, Structure and representations of Jordan algebras, American Mathematical Society Colloquium Publications, Vol. XXXIX, American Mathematical Society, Providence, R.I., 1968. MR 0251099
  • 4. Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793
  • 5. N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math. 12 (1962), 303–315. MR 0148716
  • 6. Max Koecher, On Lie algebras defined by Jordan algebras, Matematisk Institut, Aarhus Universitet, Aarhus, 1967. MR 0257162
  • 7. Jean-Pierre Serre, Algèbres de Lie semi-simples complexes, W. A. Benjamin, inc., New York-Amsterdam, 1966 (French). MR 0215886
  • 8. Robert Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. Notes prepared by John Faulkner and Robert Wilson. MR 0466335

Additional Information